Welcome to the forum. You are now a member of our community, where you will find support and advice from other members in similar situations. It's always nice to find someone else who understands, and to know you're not alone.
We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation. Feel free to explore the rest of the forum. You may find the other topics helpful, and you may be able to offer advice or support to someone else.
We also have a chat room for members over the age of 18. Once you have made three meaningful posts, you will be allowed access to the chat room.
Ellie, your psychiatrist wouldn't give you anything that would cause serotonin syndrome. In fact, I don't think buspar is an SSRI. As long as you follow your doc's advice on dosage, you'll be ok. I have never heard of anyone getting SS unless they were abusing their meds, or given an overdose by accident. If you still have concerns, you might ask your pharmacist about the combo.
Good luck, and again, welcome to AZ.